Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 31, 2008, 4:03 PM EDT for Venango County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 4:03 PM EDT (20:03 UTC)
- Expired
- May 31, 2008, 4:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 111 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:10 PM EDT | HAIL 0.88 | Oil City, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 329 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPBZ 312003 SVRPBZ PAC121-312045- /O.NEW.KPBZ.SV.W.0013.080531T2003Z-080531T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 403 PM EDT SAT MAY 31 2008 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL VENANGO COUNTY IN NORTHWEST PENNSYLVANIA... * UNTIL 445 PM EDT * AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OIL CITY...MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SENECA AND OIL CITY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SATURDAY AFTERNOON FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4150 7954 4132 7962 4136 7989 4153 7981 TIME...MOT...LOC 2003Z 289DEG 36KT 4142 7972 $$
2 follow-up statements
000
WWUS51 KPBZ 312012
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 PM EDT SAT MAY 31 2008
PAC121-312045-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-080531T2045Z/
VENANGO PA-
412 PM EDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR VENANGO COUNTY...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OIL CITY..MOVING EAST AT 41 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIPPERY...SADLERS CORNER...GREEN OAKS AND EAGLE ROCK
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SATURDAY AFTERNOON
FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWEST PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.
LAT...LON 4147 7955 4146 7955 4146 7956 4145 7956
4145 7957 4136 7960 4141 7985 4151 7982
TIME...MOT...LOC 2012Z 289DEG 36KT 4141 7964
$$000
WWUS51 KPBZ 312024
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 PM EDT SAT MAY 31 2008
PAC121-312045-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-080531T2045Z/
VENANGO PA-
424 PM EDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR VENANGO COUNTY...
AT 415 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR GREEN OAKS..MOVING EAST AT 41 MPH.
LAT...LON 4144 7957 4143 7958 4141 7958 4137 7959
4136 7960 4136 7962 4137 7963 4145 7961
TIME...MOT...LOC 2024Z 289DEG 36KT 4139 7948
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:08 PM EDT, 55 minutes earlier.
Area forecast discussion, May 31, 3:08 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 308 PM EDT SAT MAY 31 2008 .SYNOPSIS... HIGH PRESSURE WILL BUILD INTO THE UPPER OHIO VALLEY TONIGHT THROUGH MONDAY. THE NEXT SYSTEM WILL BRING SCATTERED THUNDERSTORMS BY MIDWEEK. && .NEAR TERM /THROUGH SUNDAY/... SCATTERED THUNDERSTORMS WILL EXIT FAR SOUTHEASTERN COUNTIES EARLY THIS EVENING AS COLD FRONT MOVES EAST. DRIER AIR WILL GRADUALLY WORK ITS WAY ACROSS THE FORECAST AREA AS SURFACE HIGH BUILDS IN. OVERNIGHT TEMPERATURES WILL DROP INTO THE LOWER TO MID 50S AND RECOVER INTO THE 70S SUNDAY AFTERNOON. INSTABILITY WILL REMAIN WITH COOLING ALOFT. SO WILL KEEP SLIGHT CHANCE POPS FOR SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... SURFACE HIGH WILL SLIDE EASTWARD ACROSS REGION AND KEEP CONDITIONS MAINLY DRY. TEMPERATURES WILL BE NEAR NORMAL. && .LONG TERM /TUESDAY THROUGH SATURDAY/... NEXT LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE GREAT LAKES TUESDAY AND WEDNESDAY. FRONTAL BOUNDARY WILL STRETCH OUT BEHIND SYSTEM AND THEN IS PROGGED TO PUSH NORTH OF OUR REGION LATE IN THE WEEK. PLAN TO MENTION CHANCE POPS FOR SHOWERS AND THUNDERSTORMS TUESDAY THROUGH THURSDAY AND THEN BACK OFF TO SLIGHT CHANCE IN WARM SECTOR FRIDAY AND SATURDAY. TEMPERATURES WILL WARM TO ABOVE NORMAL FOR THE LAST HALF OF THE WEEK. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... GENERAL VFR CONDITIONS CAN BE EXPECTED TONIGHT OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL PUSH EAST OF THE FORECAST AREA TONIGHT WITH DRIER AIR MOVING INTO THE DISTRICT BEHIND THE FRONT LATER TONIGHT. SOME SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS EVENING WITH ISOLATED MVFR CIGS AND VSBY IN SHOWERS AND POSSIBLE BRIEF IFR CONDITIONS IN THE HEAVIER THUNDERSTORMS. SHOWERS THREAT WILL DIMINISH OVERNIGHT AS DRIER AIR FEEDS INTO THE DISTRICT BEHIND THE FRONT. VFR CONDITIONS WILL RETURN FOR SUNDAY/MONDAY UNDER WEAK HIGH PRESSURE...WITH WAVES PRODUCING SCATTERED SHOWERS/TSTMS AND MVFR CONDITIONS FOR TUESDAY THROUGH THURSDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 31, 11:14 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1114 AM EDT SAT MAY 31 2008 MDZ001-OHZ068-069-PAZ031-032-WVZ004-012-021>023-011515- GARRETT-NOBLE-MONROE-GREENE-FAYETTE-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON- 1114 AM EDT SAT MAY 31 2008 ...TORNADO WATCH 402 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. PAZ007>009-015-016-011515- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 1114 AM EDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. OHZ039>041-048>050-057-058-PAZ013-014-020>023-029-030-WVZ001>003- 011515- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-OHIO- 1114 AM EDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. OHZ059-011515- BELMONT- 1114 AM EDT SAT MAY 31 2008 ...TORNADO WATCH 402 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED. WVZ041-011515- TUCKER- 1114 AM EDT SAT MAY 31 2008 ...TORNADO WATCH 402 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK HAS BEEN ACTIVATED.
In the hours before
Local storm report, May 31, 1:07 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
107 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLOOD GRANTSVILLE 39.70N 79.16W
05/31/2008 GARRETT MD EMERGENCY MNGR
FLOODING REPORTED ALONG RIVER ROAD, SPRING ROAD, AND
NATIONAL PIKE.
1240 PM FLOOD OAKLAND 40.99N 80.37W
05/31/2008 LAWRENCE PA EMERGENCY MNGR
FLOODING REPORTED ALONG OAKLAND ROAD AND NORTH STREET.
FLOODING WAS ALSO REPORTED IN THE MOUNTAIN LAKE PARK
AREA.
&&Special weather statement, May 31, 2:51 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 251 PM EDT SAT MAY 31 2008 WVZ023-041-311945- PRESTON WV-TUCKER WV- 251 PM EDT SAT MAY 31 2008 ...AREA OF STRONG THUNDERSTORMS... AN AREA OF STRONG THUNDERSTORMS WILL MOVE FAR SOUTHERN PRESTON COUNTY AND ACROSS TUCKER COUNTY... AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 6 MILES WEST OF SAINT GEORGE...MOVING SOUTHEAST AT 35 MPH. THESE STORMS WILL CONTAIN VERY HEAVY DOWNPOURS...HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. WIND GUSTS IN EXCESS OF 40 MPH ARE ALSO POSSIBLE. THIS AREA WILL CLEAR PRESTON COUNTY BY 310 PM AND SHOULD CLEAR TUCKER COUNTY AROUND 400 PM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... AUVIL...BENBUSH...BLACKWATER FALLS...BUENA AND CANAAN HEIGHTS KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SATURDAY AFTERNOON FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
Special weather statement, May 31, 3:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 332 PM EDT SAT MAY 31 2008 PAZ007-312015- MERCER PA- 332 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORM... ...STRONG THUNDERSTORM MOVING ACROSS FAR NORTHERN MERCER COUNTY... AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES WEST OF SUNOL...OR ABOUT 8 MILES NORTHWEST OF MAURICE K GODDARD STATE PARK...MOVING EAST AT 35 MPH. THIS STORM IS MOVING RIGHT ALONG THE MERCER AND CRAWFORD COUNTY LINE. AS IT CONTINUES TO MOVE EAST IT SHOULD ENTER FAR NORTHEASTERN MERCER COUNTY AROUND 340 PM. THIS STORM WILL PRODUCE VERY HEAVY DOWNPOURS...HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. WIND GUSTS TO 45 MPH ARE POSSIBLE AS WELL. THE STORM IS EXPECT TO CLEAR MERCER COUNTY AROUND 400 PM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... CARLTON...MILLEDGEVILLE AND SUNOL KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 31, 3:41 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 341 PM EDT SAT MAY 31 2008 OHZ039-312015- TUSCARAWAS OH- 341 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORMS RAPIDLY DEVELOPING... STRONG THUNDERSTORMS CONTINUE TO RAPIDLY DEVELOP OVER SOUTHERN TUSCARAWAS COUNTY... AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF GILMORE...OR ABOUT 5 MILES NORTHWEST OF BIRMINGHAM...MOVING EAST AT 34 MPH. THE STORM IS CURRENTLY MOVING JUST TO THE NORTH OF THE COUNTY LINE BETWEEN TUSCARAWAS AND GUERNSEY. THIS STRONGEST PART OF THE STORM WILL MOVE ACROSS FAR SOUTHERN TUSCARAWAS COUNTY THROUGH 405 PM. VERY HEAVY RAIN...HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... GILMORE...BERNICE...BERWYN...ELM AND HARTWOOD KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, May 31, 3:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 350 PM EDT SAT MAY 31 2008 PAZ008-312030- VENANGO PA- 350 PM EDT SAT MAY 31 2008 ...AREA OF STRONG THUNDERSTORMS... AN AREA OF STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN VENANGO COUNTY THROUGH 430 PM... AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 8 MILES NORTHWEST OF SUGARCREEK...OR ABOUT 8 MILES NORTHEAST OF MAURICE K GODDARD STATE PARK...MOVING EAST AT 35 MPH. THE CURRENT TRACK OF THESE STORMS INDICATES THAT THE STRONGEST ACTIVITY SHOULD REMAIN NORTH OF OIL CITY. THESE STORMS WILL CONTAIN VERY HEAVY DOWNPOURS...PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... OIL CITY...OIL CREEK STATE PARK...SUGARCREEK...AHRENSVILLE AND POINT HILL KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 51 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.